# SDR DALA2017061104626

- Difficulty date: June 10, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 76,411 hours, 58,575 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON FUSELAGE SKIN STA 987 AND LONGERON 2L. GOUGE ON FUSELAGE SKIN WAS REPAIRED PER ETI-88-17-171 REV ORIGINAL AND ER/A 558135-14 REV ORIGINAL.
